# SDR REXA201100292

- Difficulty date: May 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 15,798 hours, 13,360 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 100KTS, CONFIGURATION WARNING.  NO EMERGENCY DECLARED.  PERFORMED OPERATIONAL CHECK CENTRAL WARNING SYS IAW AMM 31-51-00.  OP CHECK GOOD.  OK FOR SERIVICE.
